# SDR SIMA2762

- Difficulty date: October 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- Aircraft time: 19,049 hours, 18,717 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: HP43840621
- Part serial: 1384
- Condition: Inoperative
- Location: Hydraulic Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3697 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE IAW SAAB MM.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
